MathSciNet Relay Station
MathSciNet bibliographic data
MR119100 46.00
Krasnoselʹskiĭ, M. A. Solution of equations involving adjoint operators by successive approximations. (Russian) Uspehi Mat. Nauk 15 1960 no. 3 (93), 161–165.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement